| Catalog Number |
B2050-150 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 5.0x150mm armada 35 balloon dilatation catheter, it could not maintain negative pressure.A shorter balloon was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay was reported.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported leak was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported leak or noted a pinhole like rupture/tear in the balloon material.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.